Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
milk

After Accutane is up...

Should I be using any OTC medications or anything, or should I just stick to washing my face. I have been off accutane for a week now and right now just washing my face, and have developed a few pimples. My doctor said I would get a few pimples after accutane was up, is this normal. I hope so because I would've thought the effects would last a little longer than a week.

Share this post


Link to post
Share on other sites

you might get a couple zits the first week, they will clear up. you don't really need to do anything after accutane to treat acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×